# SDR FDEA201007072396

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R537B1054209
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5 RT AT FR 34 TO FR 36 HAS CORROSION AT 3 EA LOCATIONS UPPER   SURFACE, APPROX 3 SQ IN REMOVED LEVEL 1 CORROSION. REMOVED DAMAGED SECTION OF TRACK, FABRICATED REPLACEMENT SECTION OF TRACK IAW DWG 537B1054 AND INSTALLED REPLACEMENT TRACK AT TRACK 5 RT BETWEEN FR 26/32 AND FR 39 IAW SRM 51-72-10.
